# SDR SWAA2022021413876

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 344-360 LBL 1-WL 208. / REMOVED AND REPLACED FLOOR SUPPORT AT B.S. 344-360; LBL 1 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 141A5400.
